MAUDE Adverse Event Report: ARTHREX, INC. THROMBINATOR¿ SYSTEM; PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. THROMBINATOR¿ SYSTEM; PLATELET AND PLASMA SEPARATOR
Model Number THROMBINATOR¿ SYSTEM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an autocart knee surgery the filter of the thrombinator¿ system broke.Per complaint reporter there was no harm for patient, operator or third party.The treatment was finished successfully with a new device with the same part number.It was not necessary to do a second treatment.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the two distal ends of the filter/female luercap assembly were broken off functional testing was not performed due to damage to the device.Per lt1-000286 thrombinator system number 11: connect the filter to the ¿withdraw¿ port.Invert the device at a 45° angle toward the ¿withdraw¿ port and withdraw serum through the filter.The most likely cause of failure was misaligned insertion or excessive force used when the devices were connected to the filter.

Brand Name
THROMBINATOR¿ SYSTEM
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21632301
Report Number1220246-2025-00996
Device Sequence Number13093516
Product Code ORG
UDI-Device Identifier00888867286580
UDI-Public(01)00888867286580(11)230701(17)280630(10)3159132364
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
BK241060
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHROMBINATOR¿ SYSTEM
Device Catalogue NumberABS-10080
Device Lot Number3159132364
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown